# SDR CALA2021100101752

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737-8
- Aircraft serial: 28930
- Aircraft time: 70,160 hours, 25,481 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Condition: None
- Location: Overhead Bin At
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD BIN AT 1AB INOP. REMOVED AND REPLACED BATTERY PACK AT M1675 IAW B737NG AMM 33-51-06, OPS CHECK GOOD. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354653 09/29/2021. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00146, WORK ACCOMPLISHED BY V895876, AND INSPECTED BY V903976.
